# SDR DL757060148

- Difficulty date: February 20, 2006
- Submitted: February 22, 2006
- Operation: Air carrier
- Aircraft: N632DL
- Make and model: Boeing 757232
- Aircraft serial: 23613
- Aircraft time: 60,622 hours, 29,331 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Circuit Breaker
- Condition: Faulty
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS ALONG MAIN AISLE FLOOR ILLUMINATED WITH COCKPIT SW IN ARMED POS AND FLT ATTENDANT PANEL SW IN NORMAL POS.  REPLACED C/B TO CHARGER.
